# SDR AU960010

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 7271110505
- Condition: Damaged
- Location: Engine Cowl Sys
- Stage of operation: CL
- Nature of condition: E, D
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE INBOARD COWL UNLATCHED - PROPELLER SLIPSTREAM HAD  DISTORTED THE COWL CRACKING SEVERAL INTERNAL STIFFENER FRAMES -SUSPECT LATCHES LEFT UNLOCKED FOLLOWING ENGINE SERVICING - PERSONNEL/MAINTENANCE ERROR
